# SDR 2004FA0000558

- Difficulty date: May 3, 2004
- Submitted: July 13, 2004
- Operation: General aviation
- Aircraft: N4631C
- Make and model: Cessna T210N
- Aircraft serial: 21063582
- Engine: Cont TSIO520*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Bracket
- Part number: 12320412
- Condition: Misinstalled
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PN 1232041 ARE INSTALLED, INCORRECT FIT UNLESS SK210-125 ALSO INSTALLED ON STA 209.0 BULKHEAD.  NO CORRELATING REFERENCE IN MFG PARTS OR SERVICE.  TOOK 2 WEEKS WITH MFG TECH TO WORK OUT.  IMPROPER FIT CAUSES STRESS AND BINDING ON PARTS THAT COULD LEAD TO FAILURE AND LOSS OF AIRCRAFT.  OLD STYLE FITTING CLEAR RIVETS IN BULKHEAD BUT NEW PART KITS, SHOP RIVET LEAVING APPROX .075 GAP UNLESS 210-125 DONE TO CHANGE TO COUNTERSINK RIVETS.
